# SDR CA140710001

- Difficulty date: July 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,684 hours, 14,176 cycles
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: G80082
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, DURING THE CLIMB PHASE OF FLIGHT, THE MAIN CABIN DOOR BEGAN SQUEALING. THE FLIGHT CREW DECIDED TO RETURN TO THE POINT OF DEPARTURE. AFTER ARRIVING, MAINTENANCE ACTION FOUND THAT THE MCD SEAL WAS RIPPED AT THE LOWER, FORWARD CORNER OF THE DOOR.  SEAL WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
